# SDR IPXA2013082100886

- Difficulty date: August 1, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E INNER SKIN BEADED DOUBLER REPAIR STA XOS 75 9-763, REQUIRES REPAIR.  PREVIOUS REPAIR INSTALLED IAW EO MD11-5730-47 906-A.  REMOVED, FABRICATED AND INSTALLED NEW DOUBLER IAW EA 011-5730-01-A48-39, REV I/R AND EO MD11-5730-47906-C.
